# SDR SWAA075254

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 68,733 hours, 57,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE SKIN CORRODED AT BS 947, RBL 6.  REPAIRED SKIN PER SRM.
